I was on amiodarone and the doctors took me off because I had been on it for a number of years. As soon as they took me off ... within a week to 10 days I was back in ventricular fibrillation.
19 Oct 2009
Yes, there are other options for you. You are best to discuss this with your doctor as they are aware of your medical history and diagnosis.
- Amiodarone Information for Consumers
- Amiodarone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amiodarone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... sotatol or amiodarone and pls weigh the major side effects
1 answer • 4 Sep 2009
Atrial Fibrillation - has anyone been on amiodarone for longer than 3 yrs? Are you having any sideeffects? I have been sinus rythym for 3 yrs, but ...
2 answers • 21 May 2011
- I have had 2 episodes of v-fib. I had the first one when I was 43 ,second... when i was 44. I just turned 51. The second time my heart went into ...
3 answers • 1 Dec 2011
... which runs between 80 to 270 does depending on activity does anyone else have this issue?
1 answer • 20 Jan 2013
Last Thursday was the only instance where my occasional ventricular arrythmia blossomed into an intense and painful arrythmia. I've had mild ...
1 answer • 24 Jun 2013